# SDR CALA2015051593790

- Difficulty date: May 13, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A320-232
- Aircraft serial: 683
- Aircraft time: 60,404 hours, 23,524 cycles
- Engine: Iae V2527A5
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIR RETURN DUE TO FLAP SLAT LOCK MSG STUCK BETWEEN 1 & 0.  REPLACED FLAP SLAT CONTROL UNIT SFCC1.  OPERATIONS NORMAL.
